# SDR 07FDEA00489

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 19,133 hours, 9,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unlatched
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBIMG THRU FL 220, ECAM WARN LEFT CABIN DOOR UNLATCHED.  VISUAL INSPECTION SHOWED BOTH LATCH INDICATIONS FULL RED, RETURNED TO MEMPHIS.  RELEASED FOR SERVICE PER MEL/CDL: 52-71-01.  CATEGORY: C EXPIRATION: 24FEB07 "MEL 52-71-01: (IDENTIFY) L1 DOOR CLOSED AND LOCKED INDICATION ON ECAM DOOR PAGE, INOP.
